# SDR AALA20082340

- Difficulty date: September 10, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 24D INOPERATIVE.  REPLACED LAMP.  GROUND CHECKED NORMAL.
